Hyperbolicity in a class of one-dimensional maps.

Título inglés Hyperbolicity in a class of one-dimensional maps.
Título español Hiperbolicidad en una clase de aplicaciones 1-dimensionales.
Autor/es Davis, Gregory J.
Organización Dep. Math. Univ. Wisconsin-Green Bay, Green Bay (Wisconsin), Estados Unidos
Revista 0214-1493
Publicación 1990, 34 (1): 93-105, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we provide a direct proof of hyperbolicity for a class of one-dimensional maps on the unit interval. The maps studied are degenerate forms of the standard quadratic map on the interval. These maps are important in understanding the Newhouse theory of infinitely many sinks due to homoclinic tangencies in two dimensions.
Clasificación UNESCO 120200
Palabras clave español Ecuación cuadrática
Icono pdf Acceso al artículo completo